BibTeX record journals/automatica/ChenZL24

download as .bib file

@article{DBLP:journals/automatica/ChenZL24,
  author       = {Yun Chen and
                  Hong{-}Bing Zeng and
                  Yuzhe Li},
  title        = {Stability analysis of linear delayed systems based on an allowable
                  delay set partitioning approach},
  journal      = {Autom.},
  volume       = {163},
  pages        = {111603},
  year         = {2024},
  url          = {https://doi.org/10.1016/j.automatica.2024.111603},
  doi          = {10.1016/J.AUTOMATICA.2024.111603},
  timestamp    = {Sun, 04 Aug 2024 19:48:23 +0200},
  biburl       = {https://dblp.org/rec/journals/automatica/ChenZL24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}